Almost disjointness preservers

Timur Oikhberg, Pedro Tradacete

Research output: Contribution to journalArticlepeer-review

Abstract

We study the stability of disjointness preservers on Banach lattices. In many cases, we prove that an "almost disjointness preserving" operator is well approximable by a disjointness preserving one. However, this approximation is not always possible, as our examples show.

Original languageEnglish (US)
Pages (from-to)650-686
Number of pages37
JournalCanadian Journal of Mathematics
Volume69
Issue number3
DOIs
StatePublished - Jun 2017

Keywords

  • Banach lattice
  • Disjointness preserving

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Almost disjointness preservers'. Together they form a unique fingerprint.

Cite this